New algorithm for dense subset-sum problem
Structure theory of set addition, Astérisque no. 258  (1999), p. 363-373
@incollection{AST_1999__258__363_0,
     author = {Chaimovich, Mark},
     title = {New algorithm for dense subset-sum problem},
     booktitle = {Structure theory of set addition},
     editor = {Deshouilliers Jean-Marc and Landreau Bernard and Yudin Alexander A.},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {258},
     year = {1999},
     pages = {363-373},
     zbl = {0987.90061},
     mrnumber = {1701210},
     language = {en},
     url = {http://www.numdam.org/item/AST_1999__258__363_0}
}
Chaimovich, Mark. New algorithm for dense subset-sum problem, in Structure theory of set addition, Astérisque, no. 258 (1999), pp. 363-373. http://www.numdam.org/item/AST_1999__258__363_0/

[1] Alon N., and Freiman G. A., On Sums of Subsets of a Set of Integers, Combinatorica, 8, 1988, 305-314. | Article | MR 981887 | Zbl 0666.10035

[2] Buzytsky P., and Freiman G. A., Analytical Methods in Integer Programming, Moscow, ZEMJ., (Russian), 1980, 48 pp.

[3] Chaimovich M., An Efficient Algorithm for the Subset-Sum Problem, a manuscript, 1988.

[4] Chaimovich M., Subset-Sum Problems with Different Summands : Computation, Discrete Applied Mathematics, 27, 1990, 277-282. | Article | MR 1058951 | Zbl 0709.90082

[5] Chaimovich M., Solving a Value-Independent Knapsack Problem with the Use of Methods of Additive Number Theory, Congressus Numerantium, 72, 1990, 115-123. | MR 1041813 | Zbl 0695.90065

[6] Chaimovich M., Freiman G. A., and Galil Z., Solving Dense Subset-Sum Problem by Using Analytical Number Theory, J. of Complexity, 5, 1989, 271-282. | Article | MR 1018019 | Zbl 0686.68030

[7] Erdős P., and Freiman G., On Two Additive Problems, J. Number Theory, 34, 1990, 1-12. | Article | MR 1039762 | Zbl 0697.10047

[8] Freiman G. A., An Analytical Method of Analysis of Linear Boolean Equations, Ann. New York Acad. Sci., 337, 1980, 97-102. | Article | MR 624284 | Zbl 0459.05013

[9] Freiman G. A., Subset-Sum Problem with Different Summands, Congressus Numerantium, 70, 1990, 207-215. | MR 1041604 | Zbl 0701.90068

[10] Freiman G. A., New Analytical Results in Subset-Sum Problem, Discrete Mathematics, 114, 1993, 205-218. | Article | MR 1217753 | Zbl 0849.11015

[11] Galil Z., and Margalit O., An Almost Linear-Time Algorithm for the Dense Subset-Sum Problem, SIAM J. of Computing, 20, 1991, 1157-1189. | Article | MR 1135754 | Zbl 0736.68041

[12] Lipkin E., On Representation of r-Powers by Subset-Sums, Acta Arithmetica, LII, 1989, 353-366. | Article | MR 1030087 | Zbl 0691.10042

[13] Martello S. and Toth T., The 0-1 Knapsack Problem, in Combinatorial Optimization, ed : N. Christofides, A.Mingozzi, P. Toth, C.Sandi, Wiley, 1979, 237-279. | MR 557004 | Zbl 0409.90063

[14] Olson J., An Addition Theorem Modulo p, J. of Combinatorial Theory, 5, 1968, 45-52. | Article | MR 227129 | Zbl 0174.05202

[15] Sárközy A., Finite Addition Theorems II, J. Number Theory, 48, 1994, 197-218. | Article | MR 1285539 | Zbl 0808.11011